# SDR JJBA20180123010

- Difficulty date: January 23, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 31,483 hours, 19,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS WILL NOT ARM. PERFORMED OPS CHECK.
